Jump to content


Photo

Urgent! Wow!


  • Please log in to reply
1 reply to this topic

#1 waterfall

waterfall
  • Members
  • 29 posts
  • Flag:
  • Gender:Not Telling

Posted 26 August 2008 - 08:49 PM

Taking serequel, not for psychosis but to see if it helps with hypomania and to stabalize mood. Sorry about spelling mistakes, in real discomfort here.
itchy feeling on hips and my legs feel weird. Itchy feeling on back, I mean, itchy on nerves not on skin, is that normal????????????

Feels like the restless leg syndrome.

Anybody please??

was 25 and now since 4 days upped to 50.
going on since I take 50.

Not life threatening but really weird??

thanks

Edited by waterfall, 27 August 2008 - 06:01 AM.


#2 waterfall

waterfall
  • Members
  • 29 posts
  • Flag:
  • Gender:Not Telling

Posted 27 August 2008 - 05:59 AM

It's okay again, I slept it off. I was Supposed to be in bed when I took the Serequel and not sit around or trying to get things done.
That was a really weird side effect experience, lol.
Guess I should be more careful with taking them or when I take them.